MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 07/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6)2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy.The treated segment was also post dilated with percutaneous transluminal angioplasty (pta) balloon.The site reported that on (b)(6)2022, a restenosis of treated segment (target lesion) was identified.It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It was reported as target lesion related and required percutaneous intervention.The patient had a left leg extremity angiogram and intervention for worsening claudication that involved laser atherectomy and pta/plain old balloon angioplasty (poba) of the proximal third of the sfa to proximal popliteal (pop) on the (b)(6)2022.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.It was reviewed by veryan and considered possibly related to the device.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy.The treated segment was also post dilated with percutaneous transluminal angioplasty (pta) balloon.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It was reported as target lesion related and required percutaneous intervention.The patient had claudication and elevated velocities within the sfa stent shown on duplex ultrasound (dus) on (b)(6) 2022.A left lower extremity (lle) angiogram and intervention that involved laser atherectomy and pta/standard balloon angioplasty of the proximal third of the sfa to the tibial peroneal trunk (tpt) on the (b)(6) 2022.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.It was reviewed by veryan and considered possibly related to the device.Additional information received on 24-apr-24 following site updates included a change to the date of onset from (b)(6) 2022 to (b)(6) 2022, an update to the distal segment treated at the intervention was made to reflect a change from the proximal popliteal to the tpt as well as details of the dus performed on (b)(6) 2022.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.3.Was updated with the date of onset (b)(6) 2022, section b.5.Was updated to reflect this and the change to the distal segment treated in the intervention and additional information on the event, section b.7.Was corrected to reflect the date of the intervention in the procedure from (b)(6) 2021 to (b)(6) 2021, sections d.3.And g.1.Were updated to reflect the updated veryan address details, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reason and section h.11.Was updated to reflect the sections changed in this report.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key16916531
Report Number3011632150-2023-00063
Device Sequence Number17876255
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)230416(11)210915(10)0000108760
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2023
Device Model Number142122-03
Device Catalogue Number142122-03
Device Lot Number0000108760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight210 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American